Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The module type of a ring


Author: W. G. Leavitt
Journal: Trans. Amer. Math. Soc. 103 (1962), 113-130
MSC: Primary 16.40
MathSciNet review: 0132764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0132764-X
PII: S 0002-9947(1962)0132764-X
Article copyright: © Copyright 1962 American Mathematical Society